Journal article icon

Journal article

Numerical modelling of dynamically loaded metal foam-filled square columns

Publication status:
Published

Actions


Access Document


Authors


Shahbeyk, S More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
INTERNATIONAL JOURNAL OF IMPACT ENGINEERING
Volume:
34
Issue:
3
Pages:
573-586
Publication date:
2007-03-05
DOI:
ISSN:
0734-743X
URN:
uuid:9d16b31b-7086-4158-a82f-ecbdee7be835
Source identifiers:
64710
Local pid:
pubs:64710

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP